# SDR HEEA083631

- Difficulty date: January 14, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N405PH
- Make and model: Bell 407
- Aircraft serial: 53207
- Aircraft time: 4,112 hours
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 31908001
- Part serial: 9904009
- Condition: Discharged
- Location: Main
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BATTERY HAS NO VOLTAGE WHEN SWITCH IS TURNED ON. REPAIRED.
